REAL

Items where Author is "Axelsson, Owe"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Axelsson, Owe and Karátson, János (2016) Discretization error estimates in maximum norm for convergent splittings of matrices with a monotone preconditioning part. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS. ISSN 0377-0427 (In Press)

Axelsson, Owe and Karátson, János (2014) Reaching the superlinear convergence phase of the CG method. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 260. pp. 244-257. ISSN 0377-0427

Axelsson, Owe and Karátson, János and Kovács, Balázs (2014) Robust preconditioning estimates for convection-dominated elliptic problems via a streamline Poincaré-Friedrichs inequality. SIAM JOURNAL ON NUMERICAL ANALYSIS, 52 (6). pp. 2957-2976. ISSN 0036-1429

Axelsson, Owe and Karátson, János and Kovács, Balázs (2014) Robust streamline diffusion preconditioning for convection-dominated elliptic problems. SIAM JOURNAL ON NUMERICAL ANALYSIS, 52 (6). pp. 2957-2976. ISSN 0036-1429

Axelsson, Owe and Karátson, János (2013) Harmonic averages, exact difference schemes and local Green's functions in variable coefficient PDE problems. CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, 11 (8). pp. 1441-1457. ISSN 1895-1074

This list was generated on Sun Apr 23 11:52:56 2017 CEST.